# SDR AALA202503102890

- Difficulty date: March 8, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N818NN
- Make and model: Boeing 737823
- Aircraft serial: 30910
- Aircraft time: 44,828 hours, 19,075 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Part number: 141A60761
- Condition: Bent
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 DOOR BINDS DURING OPERATION AND WILL NOT OPEN FULLY. REMOVE AND REPLACED L1 DOOR GUIDE ARM HOLD OPEN MECHANISM PIN. PER AMM 52-11-21. OPERTIONAL CHECK GOOD.
